Stability of a second-order differential equation with retarded argument

D. Bainov, A. Domoshnitsky

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


Effective criteria for exponential stability of second-order linear equations based on the positivity of the Cauchy function are proposed. Bounds of the ‘smallness’ of the deviation of the argument are established under which the equation with retarded argument is still stable if the ordinary differential equation with the same coefficients is stable. Based on the criteria obtained, an applied problem on the regulation of concentration is analyzed.

Original languageEnglish
Pages (from-to)145-151
Number of pages7
JournalDynamics and Stability of Systems
Issue number2
StatePublished - 1 Jan 1994
Externally publishedYes


Dive into the research topics of 'Stability of a second-order differential equation with retarded argument'. Together they form a unique fingerprint.

Cite this